# SDR GTIA20130413640

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 28,418 hours, 13,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 043862
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER DROPPED OFF AND NOTICED EMERGENCY LIGHTS INOPERATIVE, FORWARD PORTION OF ACFT.  ACCOMPLISHED OPS TEST OF EPSU IAW ACFT MM.  FAULT BAT/EPSU 10WL FWD LT R & R BATTERY PACK.  TEST OK.
